The Boys' Growing Up in the Lord

Share this page with your friends

Bookmark and Share

Question

I am 18 years old and I've been worried about a rash that has been getting worse on the side of my penis. I've been really paranoid about it! I've had it for 5 months now, but it never looked this bad. I do masturbate every other day. I worked in some hot places before, so I'm thinking it might be jock itch. The thing is the spray drys me out really bad! It does not hurt, but it itches and gets redder after I masturbate. There are little sores on the sides the penis, about two on each side. They crack and dry out after a couple of days. What is it? Is it jock itch? Could it be due to masturbation? I have no idea. It is located on both sides and underneath the head, but none of it is on the head so I don't think it is a yeast infection.

Mike 


Answer

Five months is far too long to be dealing with a problem like this one. There are number of questions that would need to be honestly answered in order to narrow this one down -- such as have you had sex, which might have exposed you to a communicable disease. You really need to see a doctor who can examine the rash and figure out what has happened. My guessing from an incomplete description isn't going to do you a lot of good.

If I had to make a stab at the problem, my guess is that you rubbed yourself raw and that an infection of some sort entered the skin.

While it is possible to get a fungal infection on the penis, it doesn't happen very often. Jock itch more often appears on the groin. It is possible that you are allergic to one of the ingredients in the anti-fungal spray that you use. Such sprays normally do not dry out the skin.

Until you can get an appointment to see your doctor, get some antibacterial ointment and put a thin coat over the areas with the rash. Apply it at least twice a day. Stop the masturbation until this heals, you'll live without it for a few weeks. Even if the ointment doesn't kill off whatever is causing the problem, it will at least soothe the irritation.